# SDR MASA2020040100145

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,484 hours, 29,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER EXIT LIGHTS INOP
REPLACED #1, #4, AND #5 EPSU
